I have had 2 Remicade infustions in the past 2 months. The first time about a week or so after, I had to go into the hospital because I was vomiting, dehydrated, fever, my neck was swelling and I couldn't move my head it hurt soo much, and I had a headache that would kill. No one knew what was wrong and my neck kept swelling up for the week and I was in so much pain, then my Doc gave me steriods and it stopped. Then last week I had another infusion and within 5 min, my skin turned bright red, I felt nausous, and I couldn't breath. So I found out I had an allergic reaction this whole time to it. Im supposed to try Enbrel this week but my pharmacist warned me that I could have the same reaction. Has anyone had a reaction to one anti-TNF and not another? Im worried because right now this is one of the last resorts to really help long term...Please Help!!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...